MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a posterior labrum refixation, the tip of the device broke off which causes that the suture could not move freely anymore.The fragment could not be retrieved.The two sutures had to be cut off and knotted together.One suture was well fixed to stay in place upon tension.The surgery was successfully finished by rethreading the labrum with a fw 2 and knotting to the fixed suture from the anchor.Update 20-feb-2020: bone quality was good, bone prep.As usual, drilling through a cannula, delay of surgery about 30 min.

Brand Name
FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9806219
Report Number1220246-2020-01751
Device Sequence Number3003210
Product Code MBI
UDI-Device Identifier00888867206953
UDI-Public00888867206953
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberFIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE
Device Catalogue NumberAR-3602-2
Device Lot Number10378361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;